Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
dissolved girl

Is This The "initial Break Out"?

Recommended Posts

Hey,

I have been on 40 mg of Accutane for about two weeks. I used to have moderate acne, but I was having a good week when I started the drug. A few days after I started the few bumps I had got a little inflamed, but then went away. Now I am mostly clear, but getting a bunch of whiteheads on my chin. Before I started Accutane I never had acne on my chin and very rarely had whiteheads, just papules and pustules. Is this the "initial break out" I have heard about or is the worst yet to come?

Edited by dissolved girl

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×